# SDR USAA2013072400005

- Difficulty date: July 23, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N642AW
- Make and model: Airbus A320-232
- Aircraft serial: 584
- Aircraft time: 63,338 hours, 24,068 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE2400021
- Part serial: 52
- Condition: Low Pressure
- Location: L2 Door Assist
- Part time: 63,340 hours, 24,069 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 PASSENGER DOOR ASSIST BOTTLE PRESS LOW.  SERVICED ASSIST BOTTLE IAW AMM 52-10-00-614-001-A.
